X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (29) 29
mathematics, applied (21) 21
analysis (13) 13
inequalities (12) 12
convex analysis (11) 11
mathematics, general (10) 10
applications of mathematics (9) 9
applied mathematics (5) 5
discrete mathematics and combinatorics (5) 5
mean-inequalities (5) 5
means (5) 5
bivariate mean (4) 4
functional inequalities (4) 4
mathematics - functional analysis (4) 4
26e60 (3) 3
39b62 (3) 3
46a20 (3) 3
46n10 (3) 3
47a63 (3) 3
47n10 (3) 3
52a41 (3) 3
convergence (3) 3
hermite-hadamard inequality (3) 3
hilbert-space operators (3) 3
mathematical analysis (3) 3
operator inequalities (3) 3
operator mean (3) 3
operator means (3) 3
positive operator (3) 3
research (3) 3
stabilizable means (3) 3
stable means (3) 3
15a60 (2) 2
47a64 (2) 2
arithmetic (2) 2
article subject (2) 2
convex functional (2) 2
entropy (2) 2
fenchel duality (2) 2
functional mean (2) 2
iterative algorithms (2) 2
matrices (2) 2
operator and functional means (2) 2
operator entropies (2) 2
operators (2) 2
power (2) 2
refinement (2) 2
relative functional entropy (2) 2
seiffert (2) 2
sharp bounds (2) 2
stolarsky mean (2) 2
studies (2) 2
symmetry (2) 2
terms (2) 2
수학 (2) 2
15a24 (1) 1
26a51 (1) 1
26d07 (1) 1
26d99 (1) 1
40a15 (1) 1
54c30 (1) 1
algebra (1) 1
algebraic riccati equation (1) 1
algorithms (1) 1
an [formula omitted] matrix (1) 1
an m x m matrix (1) 1
an m×m matrix (1) 1
arithmetic-geometric-harmonic operator mean (1) 1
banach space (1) 1
binomials (1) 1
bivariate analysis (1) 1
bivariate means (1) 1
bounds (1) 1
coherent mean (1) 1
computer science (1) 1
condensed matter (1) 1
conjugate function (1) 1
construction (1) 1
construction standards (1) 1
continued fraction (1) 1
continued fraction with matrices arguments (1) 1
convergence of iterative algorithms (1) 1
convergence of matrix sequences (1) 1
convergence of recursive algorithms (1) 1
convex function (1) 1
convex functional relative operator entropy (1) 1
convex functionals (1) 1
convex functions (1) 1
convex-functions (1) 1
convexity (1) 1
convexity of mean (1) 1
cross operator means (1) 1
decomposable means (1) 1
differential equation (1) 1
electrical circuits with matrix elements (1) 1
entropy inequalities (1) 1
equivalence relation between t-norms (1) 1
fenchel conjugate (1) 1
fenchel inequality (1) 1
functional equation (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Inequalities and Applications, ISSN 1025-5834, 2015, Volume 2015, Issue 1, pp. 1 - 13
... inequalities with applications Mustapha Rassouli1,2 and Rabie Zine3* *Correspondence: mailto:rabie.zine@gmail.com Web End =rabie.zine@gmail.com 3Department of Mathematics... 
Hölder-type inequalities | convex analysis | operator inequalities | operator means | functional inequalities | MATHEMATICS | Holder-type inequalities | HILBERT-SPACE OPERATORS | MATHEMATICS, APPLIED | Mathematical analysis | Operators | Inequalities
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 2017, Volume 2017, Issue 1, pp. 1 - 28
... including the generalized Schwab-Borchardt mean Mustapha Raïssouli1,2* and József Sándor3 *Correspondence: raissouli.mustapha@gmail.com 1Department of Mathematics... 
Schwab-Borchardt mean | bivariate mean | weighted mean | MATHEMATICS | MATHEMATICS, APPLIED | INEQUALITIES | Bivariate analysis | 26E60 | Research
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2016, Volume 2016, Issue 1, pp. 1 - 19
... bivariate means http://crossmark.crossref.org/dialog/?doi=10.1186/s13660-016-1150-9&domain=pdf Web End = Mustapha Rassouli1,2* and Anis Rezgui1,3 http://orcid.org... 
bivariate mean | differential equation | intrinsic function | MATHEMATICS | MATHEMATICS, APPLIED | Texts | Integrals | Inequalities | Symmetry
Journal Article
Journal of Mathematical Inequalities, ISSN 1846-579X, 03/2016, Volume 10, Issue 1, pp. 83 - 99
In the present paper, an approach for constructing new means in two variables is investigated. Application of this approach for proving some mean-inequalities... 
Inequalities between means | Bivariate means | Regular means | MATHEMATICS | MATHEMATICS, APPLIED | inequalities between means | regular means
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2018, Volume 2018, Issue 1, pp. 1 - 10
... Functional version for Furuta parametric relative operator entropy Mustapha Raïssouli 1,2 and Shigeru Furuichi 3* * Correspondence: furuichi@chs.nihon-u.ac.jp 3... 
52A41 | Mathematics | Functional inequalities | Operator entropies | 46A20 | 47A63 | 39B62 | Operator inequalities | Analysis | Mathematics, general | Applications of Mathematics | 47N10 | 46N10 | Convex analysis | MATHEMATICS | MATHEMATICS, APPLIED | INEQUALITIES | TSALLIS | Entropy | Research
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2013, Volume 2013, Issue 1, pp. 1 - 18
... H Open Access On a method of construction of new means with applications Mustapha Raïssouli 1,2* and József Sándor 3 * Correspondence: raissouli_10@hotmail.com... 
means | mean-inequalities | Analysis | Mathematics, general | Mathematics | decomposable means | Stolarsky mean | Applications of Mathematics | Gini mean | Means | Decomposable means | Mean-inequalities | MATHEMATICS | MATHEMATICS, APPLIED | N-VARIABLES | Links | Construction | Transformations | Standards | Inequalities
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2012, Volume 2012, Issue 1, pp. 1 - 18
... Access Refinements for mean-inequalities via the stabilizability concept Mustapha Raïssouli Correspondence: raissouli_10@hotmail.com Abstract Department... 
means | refinements of mean-inequalities | Analysis | Mathematics, general | Mathematics | Applications of Mathematics | stable and stabilizable means | Stable and stabilizable means | Refinements of mean-inequalities | Means | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Comptes rendus - Mathématique, ISSN 1631-073X, 06/2017, Volume 355, Issue 6, pp. 687 - 693
Let A and B be two accretive operators. We first introduce the weighted geometric mean of A and B together with some related properties. Afterwards, we define... 
MATHEMATICS | HILBERT-SPACE OPERATORS | MEANS INEQUALITIES | MATRICES | PART | Information science
Journal Article
JOURNAL OF INEQUALITIES AND APPLICATIONS, ISSN 1029-242X, 04/2020, Volume 2020, Issue 1, pp. 1 - 22
... and reversing the weighted arithmetic–geometric mean inequality involving convex functionals and application for the functional entropy Mustapha Raïssouli1,2* and Mashael... 
MATHEMATICS | Refined and reversed mean-inequalities | MATHEMATICS, APPLIED | Convex functional | Functional mean | Operator mean | Reversing | Entropy | Inequalities | Arithmetic
Journal Article
Journal of Inequalities and Applications, ISSN 1029-242X, 10/2010, Volume 2010, Issue 1, pp. 107950 - 107950
: Two adjacent recursive processes converging to the mean value of a real-valued convex function are given. Refinements of the Hermite-Hadamard inequality are... 
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2016, Volume 2016, Issue 1, pp. 1 - 23
... and applications Mustapha Raïssouli * * Correspondence: raissouli.mustapha@gmail.com Department of Mathematics, Science Faculty, Taibah University, P.O. Box 30097, Al Madinah... 
law between means | 26E60 | 54C30 | index of a mean | Mathematics | q -mean-power | mean-inequalities | Analysis | mean | Mathematics, general | coherent mean | 26D99 | Applications of Mathematics | 26D07 | q-mean-power | MATHEMATICS | MATHEMATICS, APPLIED | BOUNDS | Construction standards | Parameters | Standards | Inequalities
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2014, Volume 2014, Issue 1, pp. 1 - 13
... e nA c c e s s Sub-stabilizability and super-stabilizability for bivariate means Mustapha Raïssouli 1,2* and József Sándor 3 * Correspondence: raissouli_10... 
means | mean-inequalities | Analysis | Mathematics, general | Mathematics | stable means | Applications of Mathematics | stabilizable means | sub-stabilizable means | super-stabilizable means | Stabilizable means | Means | Sub-Stabilizable means | Mean-inequalities | Super-stabilizable means | Stable means | MATHEMATICS | MATHEMATICS, APPLIED | INEQUALITIES
Journal Article
Linear and Multilinear Algebra, ISSN 0308-1087, 02/2019, Volume 67, Issue 2, pp. 213 - 220
Let T and S be two self-adjoint positive invertible operators of a complex Hilbert space H. In this paper, we investigate some inequalities involving the... 
operator entropy | quadratic form | operator mean | Positive operator | 47A64 | 47A63 | MATHEMATICS | Quadratic forms | Hilbert space | Inequalities
Journal Article
Abstract and applied analysis, ISSN 1085-3375, 8/2016, Volume 2016, pp. 1 - 8
We investigate some results about mean-inequalities involving a large number of bivariate means. As application, we derive a lot of inequalities between four... 
Inequalities (Mathematics) | Analysis | Theory | Mathematics | Standards | Inequalities
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2013, Volume 2013, Issue 1, pp. 1 - 13
... H Open Access Generalized stabilizability for bivariate means Abdessalem Gasmi 1* and Mustapha Raïssouli 1,2 * Correspondence: aguesmi@taibahu.edu.sa 1... 
Mathematics, general | Mathematics | Applications of Mathematics | Analysis | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
ANNALS OF FUNCTIONAL ANALYSIS, ISSN 2008-8752, 05/2019, Volume 10, Issue 2, pp. 252 - 261
Our main goal in this article is to give some functional inequalities involving a (convex) functional and its Fenchel conjugate. As a consequence, we obtain... 
MATHEMATICS | MATHEMATICS, APPLIED | refinement | convex analysis | Fenchel inequality
Journal Article
Linear and Multilinear Algebra, ISSN 0308-1087, 09/2014, Volume 62, Issue 9, pp. i - i
  Linear and Multilinear Algebra 
Journal Article
05/2020
In \cite{PSMA}, Pal et al. introduced some weighted means and gave some related inequalities by using an approach for operator monotone functions. This paper... 
Mathematics - Functional Analysis
Journal Article
Bulletin of the Australian Mathematical Society, ISSN 0004-9727, 12/2017, Volume 96, Issue 3, pp. 496 - 503
We present refined and reversed inequalities for the weighted arithmetic mean–harmonic mean functional inequality. Our approach immediately yields the related... 
mean inequalities | convex function | functional mean | operator mean | MATHEMATICS | HILBERT-SPACE OPERATORS | ENTROPY INEQUALITIES
Journal Article
Afrika mathematica, ISSN 1012-9405, 09/2020, Volume 31, Issue 5-6, pp. 997 - 1007
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.